A Closed Form Solution for the Sum Rate of Multiple Random Beamforming

Janghoon YANG  Yohan KIM  Dong Ku KIM  

IEICE TRANSACTIONS on Communications   Vol.E92-B    No.4    pp.1373-1375
Publication Date: 2009/04/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E92.B.1373
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Wireless Communication Technologies
MIMO,  random beamforming,  limited feedback,  sum rate performance,  

Full Text: PDF>>
Buy this Article

In this letter, a closed form of the sum rate for multiple random beamforming is derived. A numerical evaluation verifies the tightness of the proposed solution to sample average of the sum rate.